What is the difference between neocitran daytime and nighttime




















Plus, some cough and cold ingredients, like acetaminophen, are commonly found in other products such as pain relievers. Check with your pharmacist before combining prescription or over-the-counter medications. Stay away from your allergy triggers. These two strategies work together to give you the best symptom relief. Longer use can cause "rebound" congestion - congestion that gets worse when you stop the medication. Go easy on your nose.

Frequent nose-blowing can leave your nose red and raw. To soothe a sore nose and keep it moisturized, try tissues with lotion. You can also apply a small amount of petroleum jelly under your nose.

Think "safety first. To be used only on the advice of a doctor. Liver Warning: This product contains acetaminophen. Maximum daily dose is 8 caplets mg per day. Severe or possibly fatal liver damage may occur if you take: more than the maximum daily dose; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day.

Allergy Alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening; blisters; rash. If any of these symptoms occur, stop use and seek medical help right away. Ask a doctor or pharmacist before use if you have high blood pressure, diabetes, glaucoma, heart or kidney or liver or thyroid disease; persistent cough such as occurs with smoking; asthma or emphysema; cough with excessive phlegm mucus ; difficulty breathing or other lung conditions the last three may be signs of serious condition ; have difficulty with urination; chronic alcoholism; or are taking blood thinning drug Warfarin or sedatives or tranquilizers; are pregnant or breastfeeding.

Extra Cautions for Night caplets: May cause drowsiness or excitability. Drowsiness may be increased by alcohol, sedatives or tranquillizers. Avoid alcoholic drinks. Do not drive or engage in activities requiring alertness. Quick medical attention is critical even if you do not notice any signs or symptoms.

This website is intended for residents of Canada only. Use of this website is subject to our Terms of Use. All email addresses you provide will be used just for sending this story. While the decongestant pseudoephedrine Sudafed might make you more alert, it also might not.

PM or Nighttime: Medicines with this label have an ingredient that may have the effect of making you sleepy, which can be useful when congestion, coughing, or pain make it hard to sleep.

Depending on these drugs long-term can disrupt your sleep and cause other health problems: avoid them if you take medication to regulate your blood pressure, and stay away from alcohol.

AM or Daytime: These can simply be the same brand of medicine as the version designed for nighttime use, only without ingredients that make you sleepy. Or they could actually include caffeine.



0コメント

  • 1000 / 1000